logo AFST

A lower bound for P(x 4 +1)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 109-119.
@article{AFST_1986-1987_5_8_2_109_0,
     author = {Mureddu, Marina},
     title = {A lower bound for $P(x^4 +1)$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {109--119},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {2},
     year = {1986-1987},
     doi = {10.5802/afst.633},
     zbl = {0633.10017},
     mrnumber = {928839},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.633/}
}
Marina Mureddu. A lower bound for $P(x^4 +1)$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 109-119. doi : 10.5802/afst.633. https://afst.centre-mersenne.org/articles/10.5802/afst.633/

[1] Borevitch (S.I.) and Schafarevitch (I.R.).- Théorie des Nombres.- Paris, Gauthier-Villars, 1967. | MR 205908 | Zbl 0145.04901

[2] Cerlienco (L.), Mignotte (M.) and Piras (F.). - Suites Récurrentes Linéaires. Strasbourg, Publication de l'I.R.M.A., 1984.

[3] Hardy (G.H.) and Wright (B.M.).- An Introduction of the Theory of Numbers. Oxford, Claredon Press, 1979. | MR 568909 | Zbl 0423.10001

[4] Mignotte (M.).- P(x2 + 1) ≥ 17 si x ≥ 240. - C.R. Acad. Sc. t.301, series I, n°13, 1985. | MR 817275 | Zbl 0591.10006

[5] Lucas (E.). - Théorie des Nombres. - Paris, Gauthier-Villars, 1891. | JFM 23.0174.02

[6] Niven (I.) and Zuckerman (H.S.). - An Introduction to the Theory of Numbers. New York, John Wiley & Sons, 1960. | Zbl 0098.03602

[7] Pethö (A.) and De Weger (B.M.M.).- Products of prime Powers in Binary Recurrences Sequences, Mathematical Institute University of Leiden. The Netherlands, Report n.24, September 1985; Report n.29, November 1985.

[8] Størmer (C.).- Quelques Théorèmes sur l'équation de Pell x2 - Dy2 = ±1 et leurs applications,. - Vid.-Selsk. Skrifter. Math. Naturv. K1, 1897. | JFM 28.0192.02